# SDR UALA2009102603324

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 71,209 hours, 11,550 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T5146Y3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FWD FACE VERTICAL STIFFENER IS CRACKED STA 246, LBL 9.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE STIFFENER.
